Alert archive / Oklahoma / Tornado Warnings in 2015

Tornado Warning 124, NWS Norman, OK

May 23, 2015Cleveland County, Pottawatomie County, Oklahoma

NWS Norman, OK issued this tornado warning at May 23, 2015, 8:05 PM CDT for Cleveland County, Pottawatomie County, Oklahoma. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2015, 8:05 PM CDT (01:05 UTC)
Expired
May 23, 2015, 8:30 PM CDT
In force
25 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Cleveland County, OK, Pottawatomie County, OK

The radar

The Norman radar (KTLX), 30 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 5:30 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.1 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1041 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 309 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1041 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
590 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
309 m²/s²
0-3 km storm-relative helicity
342 m²/s²
Significant tornado parameter
2.0
Supercell composite
24.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

535 
WFUS54 KOUN 240105
TOROUN
OKC027-125-240130-
/O.NEW.KOUN.TO.W.0124.150524T0105Z-150524T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
805 PM CDT SAT MAY 23 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  WEST CENTRAL POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...
  SOUTHEASTERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 830 PM CDT
    
* AT 804 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 5 MILES EAST OF SLAUGHTERVILLE...MOVING
  NORTHEAST AT 15 MPH.

  HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  SLAUGHTERVILLE...TRIBBEY AND ETOWAH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3501 9724 3505 9733 3516 9725 3513 9698
TIME...MOT...LOC 0104Z 227DEG 14KT 3506 9724 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$
1 follow-up statement
292 
WWUS54 KOUN 240117
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
817 PM CDT SAT MAY 23 2015

OKC027-125-240130-
/O.CON.KOUN.TO.W.0124.000000T0000Z-150524T0130Z/
POTTAWATOMIE OK-CLEVELAND OK-
817 PM CDT SAT MAY 23 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR WEST
CENTRAL POTTAWATOMIE AND SOUTHEASTERN CLEVELAND COUNTIES...
    
AT 817 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 6 MILES SOUTH OF ETOWAH...MOVING NORTHEAST AT 10 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
SLAUGHTERVILLE...TRIBBEY AND ETOWAH. 

LAT...LON 3501 9724 3505 9733 3516 9725 3513 9698
TIME...MOT...LOC 0117Z 244DEG 10KT 3505 9721 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 23, 6:28 PM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, May 23, 6:28 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
628 PM CDT SAT MAY 23 2015

.AVIATION...24/00Z TAF ISSUANCE...
ACTIVE AVIATION PERIOD FOR THIS EVENING... OVERNIGHT AND THROUGH
SUNDAY. A LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS
CENTRAL OKLAHOMA THROUGH THE FIRST HALF OF THE TAF PERIOD... WITH
IFR CONDITIONS PERSISTING FOR MOST OF THE NIGHT INTO SUNDAY. RAIN
WILL GRADUALLY END FROM WEST TO EAST THROUGH SUNDAY MORNING... BUT
CHANCES REMAIN HIGH THROUGH THE END OF THE PERIOD.

JTK

&&

.PREV DISCUSSION... /ISSUED 236 PM CDT SAT MAY 23 2015/

DISCUSSION...
DANGEROUS SITUATION SETTING UP ACROSS PARTS OF OKLAHOMA AND NORTH
TEXAS AS ROUNDS OF VERY HEAVY RAINFALL ARE EXPECTED TO CONTINUE
TONIGHT/SUNDAY. MANY RIVERS ARE IN FLOOD AND ADDITIONAL TORRENTIAL
RAINFALL AND RAINFALL RATES OF IN EXCESS OF 2 INCHES AN HOUR WILL
CONTINUE TO EXACERBATE THE SITUATION. PLEASE BE CAREFUL. WILL CONT
WITH FLASH FLOOD WATCH THROUGH 12Z MONDAY.

THERE IS ALSO A THREAT OF SEVERE WEATHER... MAINLY ACROSS
SOUTHERN OKLAHOMA AND NORTH TEXAS THIS AFTN AND EVENING. LOW AND
DEEP LAYER SHEAR... HOWEVER INSTABILITY REMAINS RATHER LIMITED
OUTSIDE OF FAR SOUTHERN SECTIONS OF THE AREA.

PATTERN REMAINS RATHER ACTIVE AS ANOTHER UPPER DISTURBANCE WILL
KEEP A CHANCE OF STORMS AND POSSIBLY SOME SEVERE STORMS IN THE
FORECAST INTO THE DAY ON MONDAY. RAIN CHANCES THEN DECREASE FOR A
COUPLE OF DAYS... HOWEVER THEY DO REMAIN. HIGHER RAIN CHANCES
RETURN BY LATE IN THE WEEK AS YET ANOTHER UPPER SHORTWAVE
APPROACHES BY THE END OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  63  73  62  80 / 100  90  20  30
HOBART OK         61  75  58  81 /  60  50  20  30
WICHITA FALLS TX  63  77  62  81 / 100  80  20  40
GAGE OK           58  76  56  82 /  40  30  20  20
PONCA CITY OK     63  74  61  81 / 100  80  30  20
DURANT OK         66  73  65  79 / 100 100  60  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR OKZ004>048-050>052.

TX...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ083>090.

&&
Hazardous weather outlook, May 23, 6:51 PM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
651 PM CDT SAT MAY 23 2015

OKZ004>048-050>052-TXZ083>090-250000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
651 PM CDT SAT MAY 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS EVENING AND TONIGHT...

.FLOODING...
WIDESPREAD FLOODING IS OCCURRING ACROSS MUCH OF WESTERN...
CENTRAL AND SOUTHERN OKLAHOMA AND NORTHERN TEXAS. THE FLOOD THREAT
WILL CONTINUE TO BE EXACERBATED WHERE EVER HEAVY RAIN OCCURS...
AND AREA RIVERS AND STREAMS WILL SEE RISES AND ADDITIONAL
FLOODING. THIS IS A LIFE THREATENING FLOOD SITUATION. DEADLY FLASH
FLOODING IS LIKELY... WHEN ENCOUNTERING FLOODED ROADS... TURN
AROUND DONT DROWN.

.THUNDERSTORMS...
THERE REMAINS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING.
THE SLIGHT RISK IS GENERALLY SOUTHEAST OF A LINE FROM SAYRE TO
WATONGA TO ENID TO PERRY... AND WEST OF A LINE FROM HOLDENVILLE TO
LAKE TEXOMA. THE SLIGHT RISK INCLUDES ALL OF WESTERN NORTH TEXAS.
A MARGINAL RISK COVERS MOST OF THE REST OF OKLAHOMA. THERE IS A
MEDIUM THREAT FOR TORNADOES... AS LOW STORM BASES... DECENT MOIST
AIR AND SHEAR WILL SUPPORT TORNADO DEVELOPMENT WITH THE STRONGEST
STORMS THROUGH THIS EVENING. HAIL UP TO HALF DOLLAR SIZE AND WIND
GUSTS UP TO 70 MPH ARE ALSO POSSIBLE.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
CENTRAL AND WESTERN OKLAHOMA...AND WESTERN NORTH TEXAS...SHOULD
STAY PREPARED FOR FLOODING AND/OR SEVERE WEATHER OPERATIONS THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.FLOODING...
HEAVY RAIN IS EXPECTED TO CONTINUE INTO SUNDAY...AND POSSIBLY
MONDAY. CONTINUED FLOODING IS LIKELY.

.THUNDERSTORMS...
THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ON SUNDAY AND
MONDAY. THUNDERSTORMS REMAIN IN THE FORECAST THROUGH AT LEAST
FRIDAY. SEVERE STORMS ARE UNLIKELY AFTER MONDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

KURTZ

In the hours before

Local storm report, May 23, 7:51 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
751 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TORNADO          BLANCHARD               35.14N 97.66W
05/23/2015                   MCCLAIN            OK   EMERGENCY MNGR

            5 TO 10 HOMES WITH ROOF DAMAGE FROM SE 7TH NORTH TO
            HIGHWAY 62 ON THE EAST SIDE OF MACARTHUR IN BLANCHARD.

&&

MDAY
Local storm report, May 23, 7:57 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
757 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     FLASH FLOOD      CHILLICOTHE             34.26N 99.51W
05/23/2015                   HARDEMAN           TX   BROADCAST MEDIA

            TXDOT REPORTING WATER OVER HWY 287 IN TOWN. RELAYED BY
            KOLJ RADIO.

&&

JTK
Local storm report, May 23, 7:59 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
759 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     FLASH FLOOD      LUTHER                  35.66N 97.19W
05/23/2015                   OKLAHOMA           OK   FIRE DEPT/RESCUE

            CHOCTAW ROAD 0.5 MILES SOUTH OF US HIGHWAY 66 NEAR
            LUTHER...WATER ACROSS ROAD...UNKNOWN DEPTH...ROADWAY
            IMPASSABLE.

&&

MDAY
Local storm report, May 23, 8:01 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
801 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     FLASH FLOOD      CHILLICOTHE             34.26N 99.51W
05/23/2015                   HARDEMAN           TX   BROADCAST MEDIA

            TXDOT REPORTING WATER OVER HIGHWAY 287.

&&

MDAY
Local storm report, May 23, 8:02 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
802 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLASH FLOOD      1 WSW NICHOLS HILLS     35.54N 97.57W
05/23/2015                   OKLAHOMA           OK   PUBLIC

            DAMAGE TO GAS STATION AWNING FROM WEIGHT OF WATER AT NW
            63RD STREET AND MAY AVE. RELAYED BY TWITTER FROM KOCO TV
            AND THE OKLAHOMAN.

&&

JTK
Local storm report, May 23, 8:05 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
805 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     FLASH FLOOD      N BLANCHARD             35.14N 97.66W
05/23/2015                   MCCLAIN            OK   TRAINED SPOTTER

            LOW WATER CROSSINGS FLOODED. FLOODING OUT OF DITCHES
            ALONG HIGHWAY 76.

&&

MDAY

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:03 PM CDTFlash Flood WarningOUNLincoln, Payne6 hr
May 23, 7:06 PM CDTTornado WarningOUNHughes, Seminole24 min
May 23, 7:11 PM CDTFlash Flood WarningOUNCleveland, Garvin, Grady, McClain, Murray, Pottawatomie and 1 more6 hr
May 23, 7:17 PM CDTTornado WarningOUNCleveland, Garvin, McClain28 min
May 23, 7:26 PM CDTFlash Flood WarningOUNComanche, Jackson, Kiowa, Tillman6 hr
May 23, 7:28 PM CDTTornado WarningOUNHughes32 min
May 23, 7:30 PM CDTTornado WarningOUNPottawatomie30 min
May 23, 7:41 PM CDTAreal Flood WarningOUNGarfield, Noble8 hr
May 23, 8:11 PM CDTTornado WarningOUNHughes, Seminole16 min
May 23, 8:35 PM CDTFlash Flood WarningOUNLincoln, Pottawatomie6 hr
May 23, 8:36 PM CDTRiver Flood WarningOUNGrant, Kay, Noble4 days
May 23, 8:36 PM CDTRiver Flood WarningOUNGrant, Kay49 hr
May 23, 8:42 PM CDTFlash Flood WarningOUNCaddo, Comanche4 hr
May 23, 9:08 PM CDTFlash Flood WarningOUNBeckham, Blaine, Caddo, Canadian, Custer, Greer and 4 more6 hr
May 23, 9:17 PM CDTAreal Flood WarningOUNGrant, Kay6 hr
May 23, 9:34 PM CDTRiver Flood WarningOUNCaddo, Kiowa, Washita4 days
May 23, 9:39 PM CDTRiver Flood WarningOUNKingfisher, Logan69 hr
May 23, 9:41 PM CDTRiver Flood WarningOUNLogan, Payne59 hr
May 23, 9:41 PM CDTRiver Flood WarningOUNPayne5 days
May 23, 9:51 PM CDTFlash Flood WarningOUNComanche, Cotton, Tillman3 hr
May 23, 10:00 PM CDTRiver Flood WarningOUNHughes, Seminole3 days
May 23, 10:03 PM CDTRiver Flood WarningOUNCanadian, Oklahoma24 hr
May 23, 10:06 PM CDTRiver Flood WarningOUNCanadian, Cleveland, Grady, McClain37 hr
May 23, 10:06 PM CDTRiver Flood WarningOUNCleveland, McClain, Pottawatomie4 days
May 23, 10:06 PM CDTRiver Flood WarningOUNHughes27 hr
May 23, 10:28 PM CDTFlash Flood WarningOUNLogan, Payne3 hr
May 23, 10:53 PM CDTRiver Flood WarningOUNPottawatomie46 hr
May 23, 11:52 PM CDTFlash Flood WarningOUNAtoka, Coal, Hughes, Johnston, Lincoln, Murray and 3 more8 hr
May 24, 12:46 AM CDTFlash Flood WarningOUNCaddo, Cleveland, Comanche, Garvin, Grady, Kiowa and 4 more6 hr
May 24, 12:51 AM CDTAreal Flood WarningOUNJackson, Tillman4 hr
May 24, 12:58 AM CDTAreal Flood WarningOUNBeckham, Custer, Greer, Harmon, Jackson, Kiowa and 3 more13 hr
May 24, 1:02 AM CDTAreal Flood WarningOUNBlaine, Caddo, Canadian, Cleveland, Custer, Dewey and 11 more29 hr
May 24, 1:10 AM CDTFlash Flood WarningOUNCarter, Garvin, Grady, Jefferson, Johnston, Love and 3 more6 hr
May 24, 1:36 AM CDTRiver Flood WarningOUNKingfisher23 hr
May 24, 3:05 AM CDTAreal Flood WarningOUNGarfield, Grant, Kay, Noble15 hr
May 24, 3:32 AM CDTRiver Flood WarningOUNBlaine, Kingfisher, Major32 hr
May 24, 3:33 AM CDTRiver Flood WarningOUNKingfisher9 hr
May 24, 3:41 AM CDTFlash Flood WarningOUNAtoka, Bryan, Johnston, Marshall5 hr
May 24, 3:44 AM CDTRiver Flood WarningOUNHughes38 hr
May 24, 6:11 AM CDTRiver Flood WarningOUNHughes19 hr
May 24, 6:46 AM CDTAreal Flood WarningOUNCaddo, Cleveland, Comanche, Garvin, Grady, Kiowa and 6 more23 hr
May 24, 7:13 AM CDTAreal Flood WarningOUNCarter, Garvin, Grady, Jefferson, Johnston, Love and 5 more23 hr
May 24, 7:38 AM CDTAreal Flood WarningOUNAtoka, Coal, Garvin, Hughes, Johnston, Lincoln and 6 more23 hr
May 24, 8:01 AM CDTAreal Flood WarningOUNAtoka, Bryan, Johnston, Marshall23 hr
May 24, 9:01 AM CDTRiver Flood WarningOUNGreer, Jackson23 hr
May 24, 12:15 PM CDTRiver Flood WarningOUNBlaine, Canadian13 hr
May 24, 2:51 PM CDTRiver Flood WarningOUNLogan24 hr
May 24, 3:08 PM CDTAreal Flood AdvisoryOUNAlfalfa, Blaine, Custer, Dewey, Garfield, Grant and 5 more3 hr
May 24, 4:00 PM CDTFlash Flood WarningOUNGarfield, Grant, Kay, Kingfisher, Logan, Noble and 1 more4 hr

Nearby

Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.